Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Decidability of the representation extension property for finite semigroups


Author: Kunitaka Shoji
Journal: Proc. Amer. Math. Soc. 128 (2000), 1313-1317
MSC (1991): Primary 20M10
Published electronically: February 7, 2000
MathSciNet review: 1706977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove that the decision problem of whether or not a finite semigroup has the representation extension property is decidable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20M10

Retrieve articles in all journals with MSC (1991): 20M10


Additional Information

Kunitaka Shoji
Affiliation: Department of Mathematics, Shimane University, Matsue, Shimane, 690-8503 Japan
Email: ksho@math.shimane-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05624-0
PII: S 0002-9939(00)05624-0
Keywords: Finite semigroup, representation extension property, algorithm, decidability
Received by editor(s): July 1, 1998
Published electronically: February 7, 2000
Additional Notes: This work was done while the author was visiting the University of Nebraska, Lincoln. He thanks the Department of Mathematics, UNL for their kind hospitality.
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 2000 American Mathematical Society